PL EN


2016 | 64 | 2 | 5-9
Article title

Najkrótsze aksjomaty modalnej logiki Łukasiewicza

Authors
Content
Title variants
EN
The Shortest Axioms of Łukasiewicz’s Modal Logic
Languages of publication
PL
Abstracts
PL
Pokazujemy, że formuła CLpEqLq aksjomatyzuje logikę modalną Łukasiewicza i nie istnieje krótszy aksjomat dla tej logiki.
EN
We show that the formula CLpEqLq axiomatizes Łukasiewicz’s modal logic and that there exists no shorter axiom for it.
Year
Volume
64
Issue
2
Pages
5-9
Physical description
Dates
published
2016
Contributors
References
  • Lemmon, E[dward] J. „Algebraic semantics for modal logics II”. The Jornal of Symbolic Logic 31 (1996), 2:191–218.
  • Łukasiewicz, Jan. „A system of modal logic”. The Journal of Computing Systems 1 (1953), 3: 111–149.
  • Tkaczyk, Marcin. „On axiomatization of Łukasiewicz’s four-valued modal logic”. Logic and Logical Philosophy 20 (2011), 3: 215–232.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-1d19e3d9-1a35-4349-b88a-de8f2d9bcd5b
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.